Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hadouken998

Does Using Too Much Bp Cause Breakouts?

Hello, I'm new here and just need a quick question answered.

I used to have clear skin and used panoxyl bit this was discontinued, I then started the regimen and it didn't work for me. Caused severe red flaking/weeping skin which looked like a minor chemical burn and big big cystic breakouts.

Now I thought this might be me being allergic to the new bp having been off panoxyl for 6 months(and struggling)

But thinking about it, could it be how much bp I was using? Dan says 2 pumps which is apparently roughly 4ml twice a day 8ml. But when I used panoxyl a 40ml tube lasted a month which is just over a ml an application( I only applied at night)

Could this be why my skin got so bad? And broke out In cysts.

I ask because I have since stopped and my skin has healed, bar the acne ( tea tree oil doesn't do much ) and am debating trying the regimen again.

I have sensitive skin.

Appreciate the help team!

Josh

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×